| Model Number |
32400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient experienced an infection and the ipg site as well as unable to enter mri mode due to impedances.Infection was treated with oral antibiotics.Surgical intervention took place wherein the ipg was explanted, replaced and relocated.The lead was also explanted and replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.